Szsz-Mirakjan型算子的导数与函数的光滑性(英文)  

Derivatives of Szsz-Mirakjan Type Operators and Smoothness of Function

在线阅读下载全文

作  者:熊静宜[1] 杨汝月[1] 曹飞龙[2] 

机构地区:[1]中国计量学院数学系,浙江杭州310034 [2]绍兴文理学院数学系,浙江绍兴312000

出  处:《海南大学学报(自然科学版)》2003年第3期207-214,共8页Natural Science Journal of Hainan University

摘  要:利用r阶Ditzian Totik模ωrφλ(f,t)(r∈N,0≤λ≤1),得到关于Sz sz Mirakjan型算子导数的特征刻画定理,建立了算子导数与函数光滑性之间的点态及整体关系,并统一了这2种结果.By means of DitzianTotik modulus ωrφλ(f,t) of r order, where r∈N,0≤λ≤1, we derive the local and global characterization theorems for the derivatives of the SzszMirakjan type operators. An equivalence relation including pointwise and global results between the derivatives of the operators and the smoothness of function is obtained. These results bridge the gap between the pointwise conclusions and the global conclusions.

关 键 词:算子逼近 Szász-Mirakjan型算子 算子导数 函数光滑性 点态 正定理 逆定理 

分 类 号:O174.41[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象